Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 224, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 23, 2009, 4:48 PM CDT for Dale County, Henry County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2009, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 23, 2009, 5:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dale County, AL, Henry County, AL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:20 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 23, 3:20 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 PM EDT TUE JUN 23 2009 CORRECTED TEMPS AND POPS. .SYNOPSIS...YET ANOTHER HOT AND HUMID DAY IS WELL UNDERWAY ACROSS THE CWA EARLY THIS AFTERNOON...AS TALLAHASSEE (TLH) IS AIMING FOR A BRAND NEW RECORD OF 8 CONSECUTIVE 100 DEGREE OR HOTTER DAYS. WE HAVE ALREADY TIED THE OLD RECORD OF 7 DAYS IN A ROW SET IN 1998...AND AS OF 1250 PM EDT TLH IS ALREADY REPORTING 96 WITH THE ROOF AT NWS TAE SHOWING 97. FOR THE SEA BREEZE THIS AFTERNOON... BASED ON THE 12 UTC TAE SOUNDING...WITH THE STRONG (>15 KTS) N-NW FLOW (1000-700 MB MEAN LAYER VECTOR WIND (MLVW))...WE HAVE RECLASSIFIED TODAY AS REGIME 9 INSTEAD OF 8 AS MENTIONED ON THE MORNING AFD. WE ALSO MODIFIED THE 12 UTC TAE SOUNDING TO T=101, TD=67 TO GET A PW=1.41, A CAPE= 2347 J/KG, AND AN LI=-4.2. COMPARED TO THE TYPE 9 SEA BREEZE CLIMATOLOGY ...THE CAPE IS VERY CLOSE BUT SLIGHTLY LOWER...AND THE PW IS ABOUT 1/2 A STD. DEVIATION BELOW NORMAL. HOWEVER...WHAT MAKES TODAY MORE OF A THREAT FOR LATE DAY STRONG TO POTENTIALLY SEVERE STORMS IS A LARGE LAYER OF COOLING BETWEEN 900 AND 650 MB. ADDITIONALLY...ALTHOUGH THE SURFACE DEWPOINT MIXED OUT TO AT LEAST 66 ON MONDAY AFTERNOON...OUR INITIAL ESTIMATE OF 67 FOR THIS MORNING MAY BE TOO LOW. ANY UNDERESTIMATIONS OF THE DEWPOINTS BY EVEN A FEW DEGREES COULD RESULT IN SFC BASED CAPES ABOVE 3000 J/KG IN MANY AREAS. FINALLY...THE 00 UTC WORKSTATION WRF RUN FOR TODAY DID NOT INITIATE ANY CONVECTION UNTIL 17 UTC...BUT THEN IT BECOMES VERY ACTIVE RATHER QUICKLY FROM THERE ON UNTIL 04 UTC THIS EVENING...MAINLY TO THE WEST OF THE APALACHICOLA AND CHATTAHOOCHEE RIVERS...WITH MUCH OF GA TO THE E OF RANDOLPH COUNTY BASICALLY FREE OF CONVECTION. THE EARLIER SHOWER TO THE N AND NE OF VLD HAS DISSIPATED AS OF 115 PM. HEAT INDICES WILL ALSO HAVE TO BE MONITORED AS THEY ARE RUNNING A BIT HIGHER THAN CURRENTLY FCST. OVER THE COASTAL WATERS...THE FCST IS ON TRACK AS WINDS AND SEAS APPEAR TO HAVE PEAKED IN THE 15 KT AND 3 TO 5 FT RANGE...SO AN SCEC DOES NOT APPEAR TO BE NEEDED. UPDATE...ALTHOUGH THE ROOF OF THE TAE NWS OFFICE HAS REACHED 102...THE OFFICIAL OB AT THE TLH AIRPORT STOPPED RISING JUST SHORT AT 99 DEGREES AND WITH STORMS NEARBY...OUTFLOW HAS DROPPED THE TLH TEMP TO 97...SO THE TIED RECORD OF 7 DAYS WILL LIKELY STAND. && .SHORT TERM...DESPITE THE FAIRLY LOW NUMERICAL POP GUIDANCE FOR TONIGHT...STILL BELIEVE THERE IS DECENT CHANCE FOR AN MCS OF SOME SIZE TO DEVELOP AND PROPAGATE SOUTHWARD ACROSS THE CWA LATE THIS AFTERNOON AND EVENING. WITH THESE EXTREME AFTERNOON TEMPS...ANY OF THE STORMS THAT DO DEVELOP COULD BE STRONG TO SEVERE WITH GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING...WITH ANY SEA BREEZE MERGERS POTENTIALLY COMPLICATING THINGS FURTHER. THEREAFTER...SOMEWHAT OF A COOLING AND DRYING TREND IS EXPECTED...AS THE UPPER RIDGE RETROGRADES FURTHER WESTWARD...AND THE UPPER LEVEL LOW PULLS FURTHER AWAY TO THE EAST FROM THE CAROLINAS. ALTHOUGH IT WILL BE CONSIDERED A COOLING TREND WHERE OUR STREAK OF 100 DEGREE TEMPS SHOULD COME TO AN END....HIGHS ON WED AND THU WILL LIKELY STILL BE SIGNIFICANTLY ABOVE CLIMO GENERALLY IN THE MID TO A FEW UPPER 90S. (CLIMO IS STILL IN THE LOWER 90S. && .LONG TERM...(FRIDAY THROUGH TUESDAY). LONG TERM PERIOD BEGINS WITH A LARGE RIDGE ACROSS THE CENTRAL PLAINS AND A TROF PROGRESSING OFF THE U.S. EAST COAST. AS THE PATTERN EVOLVES THROUGHOUT THE REMAINDER OF THE PERIOD...THE BIG QUESTION CENTERS ON HOW MUCH THIS RIDGE IS ABLE TO SPREAD BACK EAST AS THE TROF EXITS THE EAST COAST. BOTH THE GFS AND EURO KEEP THE RIDGE CENTERED BACK WEST OF THE MISSISSIPPI AND ONLY THE EASTERN EDGE OF THE RIDGE REACHES OUR WESTERN CWA. AS A RESULT...IT IS EXPECTED THAT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING THROUGHOUT THE EXTENDED. THE MEX GUIDANCE APPEARS RATHER LOW GIVEN THE OVERALL PATTERN. OPTED FOR A BLEND BETWEEN THE INHERITED FORECAST AND THE LATEST MEX GUIDANCE. THIS GENERALLY WORKS OUT TO VALUES 10 TO 15 PERCENT ABOVE THE LATEST MEX POP. THE INFLUENCE OF AN APPROACHING TROPICAL WAVE ON SATURDAY INTO SUNDAY WILL NEED TO BE MONITORED AS INCREASING TROPICAL MOISTURE FROM THIS DISTURBANCE WILL ENHANCE RAINFALL CHANCES. BY THE END OF THE PERIOD...THE GFS AND EURO ARE SHOWING A RETURN OF A RATHER HIGHLY AMPLIFIED EAST COAST TROF. IF THIS VERIFIES...RAIN CHANCES WOULD BE QUITE HIGH FOR MONDAY-TUESDAY AS MOISTURE POOLS AHEAD OF A SURFACE FRONTAL BOUNDARY. DO NOT EXPECT TEMPERATURES TO BE ABOVE CLIMATOLOGY MORE THAN A DEGREE OR TWO AT THE FIRST OF THE PERIOD BEFORE RETURNING TO NORMAL VALUES FOR LATE JUNE/EARLY JULY. GENERALLY FOLLOWED CLOSE TO THE EXTENDED MOS HERE. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. EXPECT LOCAL MVFR VISIBILITIES ASSOCIATED WITH ISOLATED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING HOURS ACROSS PORTIONS OF THE AREA...AFFECTING MAINLY THE TALLAHASSEE, VALDOSTA, AND DOTHAN AREAS. FOG WILL DEVELOP ACROSS THE SAME AREAS IN THE EARLY MORNING HOURS AND WILL MIX OUT BY ABOUT 8 AM. WINDS WILL BE GENERALLY NORTHWEST 8 TO 12 MPH IN THE AFTERNOON...WITH GUSTS OF 15 TO 18 MPH IN PANAMA CITY AS THE SEABREEZE DEVELOPS ALONG THE COAST. && .MARINE...THE SFC PRESSURE PATTERN IS EXPECTED TO BECOME PROGRESSIVELY WEAKER THROUGH THE SHORT TERM PERIOD WITH GENERALLY LIGHT WINDS AND LOW SEAS FOR THE NEXT FEW DAYS. && .FIRE WEATHER...WENT WITH A MAV/MET BLEND ON DEWPOINTS...AND IT APPEARS WE WILL HAVE NO NEED TO ISSUE ANY FIRE WX WATCHES OR RED FLAG WARNINGS AT THIS TIME. HOWEVER...THERE IS A POCKET OF LOWER TO MID 60 DEWPOINTS OVER SC AND N GA TODAY THAT WILL HAVE TO BE MONITORED CLOSELY. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 97 73 95 75 / 40 20 10 10 10 PANAMA CITY 80 96 80 93 79 / 40 20 10 10 10 DOTHAN 74 98 75 95 75 / 40 20 10 10 10 ALBANY 73 97 75 95 76 / 40 20 10 10 10 VALDOSTA 73 97 72 95 72 / 40 20 10 10 10 CROSS CITY 74 96 71 95 75 / 40 20 10 10 10 APALACHICOLA 82 92 78 91 78 / 40 20 10 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...DUVAL/BARRY PUBLIC/MARINE...GOULD LONG TERM...GODSEY/MOORE
Hazardous weather outlook, Jun 23, 3:59 AM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 459 AM EDT TUE JUN 23 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-240900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 459 AM EDT TUE JUN 23 2009 /359 AM CDT TUE JUN 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE LOCAL REGION REMAINS IN BETWEEN A RETROGRADING CENTRAL U.S RIDGE AND A STATIONARY TROUGH JUST OFF THE EASTERN SEABOARD. A WEAK FRONTAL BOUNDARY ALSO LIES CROSS THE TRI-STATE AREA. UPPER LEVEL DISTURBANCES WILL DROP DOWN THE FRONT OF THE RIDGE AND ACROSS THE LOCAL AREA AND INTERACT WITH THE FRONT...SEA BREEZE AND OUTFLOW BOUNDARY TO PRODUCE SOME SHOWERS AND THUNDERSTORMS. MOST OF THIS RAIN WILL DEVELOP LATER IN THE DAY AND PERSIST WELL BEYOND SUNDOWN. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. OTHERWISE...EXPECT ANOTHER DAY OF UNSEASONABLY HOT TEMPERATURES WITH HIGHS NEAR 100 AT SOME SPOTS. HOWEVER...HEAT ADVISORY CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE DEEP LAYER RIDGE WILL CONTINUE TO RETROGRADE WESTWARD. THIS WILL RESULT IN TEMPERATURES SLOWING TO NEAR NORMAL VALUES BY THE END OF THE WEEK AND ALSO A MODEST INCREASE IN SHOWER AND THUNDERSTORM COVERAGE. THROUGH AT LEAST MID-WEEK...THE POSITION OF THE UPPER RIDGE WILL PLACE OUR FORECAST AREA...AND ESPECIALLY THE EASTERN HALF...IN A FAVORABLE NORTHERLY FLOW FOR THE APPROACH OF THUNDERSTORM COMPLEXES DRIFTING SOUTH. THESE COMPLEXES RESULT FROM GENERALLY SUBTLE DISTURBANCES WITHIN THE FLOW AND ARE DIFFICULT TO FORECAST MORE THAN A DAY OR SO IN ADVANCE. RESIDENTS ARE URGED TO KEEP UPDATED ON THE LATEST FORECASTS AS A FEW OF THESE COMPLEXES MAY CONTAIN THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL DURING THE LATE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY BUT SPOTTERS SHOULD MONITOR THE WEATHER...ESPECIALLY BEGINNING IN THE LATE AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Jun 23, 3:13 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 PM EDT TUE JUN 23 2009 FLZ015-026-232100- FRANKLIN-LIBERTY- 413 PM EDT TUE JUN 23 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN FRANKLIN AND SOUTHERN LIBERTY COUNTIES... * UNTIL 500 PM EDT AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING SOUTH AT 20 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Jun 23, 3:20 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 PM EDT TUE JUN 23 2009 FLZ027-232100- WAKULLA- 420 PM EDT TUE JUN 23 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN WAKULLA COUNTY... * UNTIL 500 PM EDT AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF CRAWFORDVILLE...MOVING SOUTH AT 20 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Jun 23, 3:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 PM EDT TUE JUN 23 2009 FLZ015-232115- FRANKLIN- 448 PM EDT TUE JUN 23 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN COUNTY... * UNTIL 515 PM EDT AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CARRABELLE...MOVING SOUTH AT 25 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jun 23, 3:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 PM EDT TUE JUN 23 2009 FLZ015-232115- FRANKLIN- 448 PM EDT TUE JUN 23 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN COUNTY... * UNTIL 515 PM EDT AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CARRABELLE...MOVING SOUTH AT 25 MPH. WINDS 40 TO 50 MPH AND DIME SIZE HAIL ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jun 23, 4:30 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 PM EDT TUE JUN 23 2009 ALZ066-067-232215- DALE-HENRY- 430 PM CDT TUE JUN 23 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN DALE AND NORTHWEST HENRY COUNTIES... * UNTIL 515 PM CDT AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOUISVILLE TO 7 MILES SOUTHEAST OF LOUISVILLE TO 9 MILES NORTHWEST OF ABBEVILLE...MOVING SOUTH AT 20 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Local storm report, Jun 23, 4:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 PM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM WATER SPOUT 5 ESE GREEN POINT 29.72N 84.76W
06/23/2009 FRANKLIN FL EMERGENCY MNGR
WATERSPOUT MOVED OVER ST GEORGE ISLAND AND CAPSIZED A
BOAT. TREE LIMBS WERE BLOWN DOWN.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:59 PM CDT | Special Marine Warning | TAE | 61 min | |
| Jun 23, 4:18 PM CDT | Special Marine Warning | TAE | 57 min | |
| Jun 23, 5:14 PM CDT | Special Marine Warning | TAE | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.